Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some combinatorial theorems equivalent to the prime ideal theorem


Author: R. H. Cowen
Journal: Proc. Amer. Math. Soc. 41 (1973), 268-273
MSC: Primary 04A20; Secondary 02K99
MathSciNet review: 0319769
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some useful combinatorial selection lemmas are shown to be directly equivalent to the prime ideal theorem for boolean algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 02K99

Retrieve articles in all journals with MSC: 04A20, 02K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0319769-3
PII: S 0002-9939(1973)0319769-3
Keywords: Rado's lemma, selection lemma, valuation lemma, prime ideal theorem
Article copyright: © Copyright 1973 American Mathematical Society